Alert archive / South Dakota / Tornado Warnings in 2010
Tornado Warning 8, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at May 22, 2010, 7:34 PM CDT for Edmunds County, McPherson County, South Dakota. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2010, 7:34 PM CDT (00:34 UTC)
- Expired
- May 22, 2010, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
Counties Edmunds County, SD, McPherson County, SD
The radar
The Aberdeen radar (KABR), 59 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:04 PM CDT | TORNADO | 5 Ne Ipswich, SD | STORM CHASERS REPORT TORNADOS ON THE GROUND 3 TO 5 MILES NORTHEAST OF IPSWICH |
| May 22, 8:21 PM CDT | HAIL 1 | Ipswich, SD | FELL FOR 10 MINUTES. |
| May 22, 8:25 PM CDT | HAIL 1 | Ipswich, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 5:10 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3099 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 426 m²/s²
- 0-3 km storm-relative helicity
- 443 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
860 WFUS53 KABR 230034 TORABR SDC045-089-230115- /O.NEW.KABR.TO.W.0008.100523T0034Z-100523T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 734 PM CDT SAT MAY 22 2010 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * TORNADO WARNING FOR... CENTRAL EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA... SOUTH CENTRAL MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA... * UNTIL 815 PM CDT * AT 730 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR ROSCOE...OR 14 MILES WEST OF IPSWICH. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 25 MPH. IN ADDITION...HAIL THE SIZE OF GOLF BALLS IS POSSIBLE WITH THIS STORM. * THE TORNADO WILL BE NEAR... ROSCOE AROUND 735 PM CDT... IPSWICH AROUND 800 PM CDT... PLAINVIEW COLONY AROUND 805 PM CDT... CRAVEN CORNER AROUND 810 PM CDT... THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 251 AND 270. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4583 9906 4539 9885 4540 9926 4569 9939 TIME...MOT...LOC 0033Z 268DEG 22KT 4549 9928 $$ FOWLE
1 follow-up statement
817 WWUS53 KABR 230053 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 753 PM CDT SAT MAY 22 2010 SDC045-089-230115- /O.CON.KABR.TO.W.0008.000000T0000Z-100523T0115Z/ MCPHERSON SD-EDMUNDS SD- 753 PM CDT SAT MAY 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL EDMUNDS AND SOUTH CENTRAL MCPHERSON COUNTIES UNTIL 815 PM CDT... AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHWEST OF IPSWICH...MOVING EAST AT 25 MPH. LARGE HAIL THE SIZE OF GOLF BALLS IS ALSO OCCURING WITH THIS STORM. THIS DANGEROUS STORM WILL BE NEAR... IPSWICH AROUND 800 PM CDT... PLAINVIEW COLONY AROUND 805 PM CDT... CRAVEN CORNER AROUND 810 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR NORTHEASTERN SOUTH DAKOTA. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4583 9906 4539 9885 4540 9926 4569 9939 TIME...MOT...LOC 0052Z 268DEG 22KT 4550 9912 $$ FOWLE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 22, 7:18 PM CDT, 16 minutes earlier.
Area forecast discussion, May 22, 7:18 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 718 PM CDT SAT MAY 22 2010 .UPDATE... TORNADO WATCH 202 REMAINS IN EFFECT UNTIL 06Z FOR THE MIDDLE OF THE CWA. A TORNADO-PRODUCING SUPERCELL THUNDERSTORM IS WORKING THROUGH THE MIDDLE OF THE WATCH AREA. REPORTS FROM EDMUNDS COUNTY EMERGENCY MANAGEMENT INDICATE SUBSTANTIVE DAMAGE HAS BEEN INCURRED FROM THIS TORNADIC SUPERCELLULAR THUNDERSTORM. THIS IS A DANGEROUS SITUATION. PLEASE MONITOR THIS SITUATION AND TAKE THE APPROPRIATE SAFETY MEASURES TO PROTECT LIFE AND PROPERTY. RESIDENTS OF ROSCOE SHOULD TAKE COVER IMMEDIATELY! && .PREV DISCUSSION... .SHORT TERM...THROUGH TUESDAY MORNING MAIN FOCUS REMAINS ON SEVERE THUNDERSTORM POTENTIAL FOR LATER THIS AFTERNOON. ACROSS THE EAST...CONVECTIVE DEBRIS HAS LIMITED INSTABILITY UNDER +13C H7 CAP...WHILE ACROSS THE MISSOURI VALLEY...IN THE VICINITY OF AN INVERTED TROUGH...CLEAR SKIES HAS ALLOWED WARMER AIR TO MIX TEMPERATURES INTO THE UPPER 80S WITH DPTS IN THE UPPER 60S. INCOMING SHORTWAVE WILL ALLOW +12C CAP TO GRADUALLY ERODE ACROSS THE EASTERN HALF OF THE STATE AND JET STREAK IS EVIDENT IN CIRRUS STREAMING ACROSS THE WESTERN DAKOTAS. THESE FEATURES SET THE STAGE FOR FAVORABLE ENVIRONMENT FOR SEVERE WEATHER A FEW HOURS FROM NOW. HODOGRAPHS SUGGEST SUPERCELL ENVIRONMENT SO MAIN THREAT IS HAIL AS MID LEVEL WINDS ARE OUT OF THE SOUTHEAST WHICH WILL MARGINALIZE WIND THREAT. CANT RULE OUT TORNADO FORMATION IN THIS ENVIRONMENT...WITH SEVERAL WEAK BOUNDARIES VIA RADAR AND SATELLITE DATA. GUIDANCE INDICATES STORMS WILL MERGE INTO A LINE AS BOUNDARY LAYER DECOUPLES AND LOW LEVEL JET BECOMES SOURCE OF FORCING ACROSS THE EAST...PASSING OUT OF THE CWA SUNDAY AM. SURFACE HIGH WILL ALLOW FOR A BREAK SUNDAY...HOWEVER WARM FRONT LIFTING NORTHWARDS WILL PROVIDE THE FOCUS FOR MORE ACTIVITY MONDAY AM...WITH UNSTABLE CONDITIONS FOLLOWING INTO THE AFTERNOON MONDAY. .LONG TERM...TUESDAY THROUGH SATURDAY PRIMARY CHALLENGES IN THE LONG TERM ARE PRECIPITATION TRENDS...AND MAGNITUDE OF WARMING BY LATE IN THE PERIOD. TUESDAY THRU WEDNESDAY.../FORECAST CONFIDENCE - MEDIUM/ THE VARIOUS OPERATIONAL AND ENSEMBLE MODEL GUIDANCE IS IN REASONABLE AGREEMENT SHOWING A STRONG UPPER LEVEL RIDGE OVER THE ERN CONUS ON TUE...WITH A SHORTWAVE ALOFT LIFTING NEWD INTO SRN CANADA. LOW LVL FLOW ON TUESDAY EXPECTED TO TRANSITION MORE W/SWLY WHICH SHOULD ADVECT DEEPER MOISTURE EAST. THUS MAINTAINED HIGHEST CHANCES OF PRECIP IN SRN AND ERN PORTIONS OF THE CWA TUE/TUE NIGHT. A BIT MORE INSTABILITY DEVELOPS ACROSS THE AREA ON WEDNESDAY...ALTHOUGH LARGE SCALE Q-G FORCING REMAINS RATHER WEAK. AGAIN...A SLIGHT CHANCE OF THUNDERSTORMS SEEMS WARRANTED ALTHOUGH MANY AREA WILL LIKELY STAY DRY. TEMPERATURES TUE/WED WILL BE ABOVE NORMAL. THURSDAY THRU SATURDAY.../FORECAST CONFIDENCE - MEDIUM-HIGH/ UPPER LEVEL RIDGE EXPECTED TO REAMPLIFY OVER THE CENTRAL CONUS ON THURSDAY IN RESPONSE TO A DEEPENING LOW OUT WEST. THIS UPPER RIDGE SHOULD THEN PERSIST OVER THE NRN PLAINS RIGHT THROUGH SATURDAY. PERSISTENT SLY LOW LEVEL FLOW WILL ADVECT WARMER LOW LEVEL TEMPS /850MB TEMPS OF +16 TO +23 C/ AND ALSO HIGHER LOW LEVEL MOISTURE /SFC DEWPOINTS IN THE 60S/. WOULDNT BE SURPRISED TO SEE A FEW DIURNALLY TSTMS...ALTHOUGH OVERALL PROBABILITIES ARE VERY LOW. TEMPERATURES BY END OF THE WEEK STILL APPEAR QUITE TOASTY. WILL FORECAST HIGHS IN THE 80S FOR NOW...BUT WOULDNT BE SURPRISED TO SEE A FEW 90S SHOWING UP BY WEEKS END. && .AVIATION... 00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS THE NEXT ROUND OF SCATTERED STRONG TO SEVERE THUNDERSTORMS HAS BEGUN TO DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTHEASTERN SOUTH DAKOTA. FOR THE MOMENT...HOWEVER...NO TAF TERMINAL APPEARS TO BE IN LINE TO EXPERIENCE ANY OF THESE THUNDERSTORMS. CONTINUING WITH A PREVAILING VFR FORECAST FOR ALL TERMINALS FOR THE TIME BEING...WITH THE EXPECTATION THAT ADDITIONAL STORM FORMATION AND MOVEMENT PASSED THE KABR AND KATY TERMINALS LATER TONIGHT IS STILL POSSIBLE. FURTHER WEST...THUNDERSTORMS MOVING NORTHEAST OFF THE HIGHER TERRAIN OF WESTERN SOUTH DAKOTA COULD IMPACT THE KMBG TERMINAL LATE THIS EVENING AS WELL. KPIR LOOKS TO BE HIGH AND DRY OVERNIGHT...THOUGH...AT THIS TIME. STORMS RUMBLING OVER TERMINALS TONIGHT WILL GENERATE SUB-VFR CONDITIONS IN HEAVY RAIN. LARGE HAIL AND STRONG WINDS ARE ALSO PROBABLE. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...DORN SHORT TERM...CONNELLY LONG TERM...FOWLE AVIATION...DORN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 22, 5:28 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 528 PM CDT SAT MAY 22 2010 SDZ004>011-016>019-034>037-048-051-232230- CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-DAY- POTTER-FAULK-SPINK-CLARK-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO- 528 PM CDT SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING. TORNADO WATCH 202 IS IN EFFECT UNTIL 1 AM CDT. SEVERE WEATHER THREATS INCLUDE VERY LARGE HAIL...STRONG WINDS...AND EVEN A TORNADO OR TWO. STORMS MAY CONSOLIDATE INTO A LINE DURING THE OVERNIGHT HOURS...WITH THE MAIN THREAT LARGE HAIL AND STRONG WINDS...EFFECTING THE EASTERN HALF OF SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUIRED FOR THIS EVENING AND OVERNIGHT. MNZ039-046-SDZ003-015-020>023-033-045-232230- TRAVERSE-BIG STONE-CORSON-DEWEY-CODINGTON-GRANT-HAMLIN-DEUEL- STANLEY-JONES- 528 PM CDT SAT MAY 22 2010 /428 PM MDT SAT MAY 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE LATE TONIGHT. LARGE HAIL AND STRONG WINDS ARE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT. DORN
In the hours before
Local storm report, May 22, 6:32 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
632 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 5 NW BOWDLE 45.50N 99.73W
05/22/2010 WALWORTH SD EMERGENCY MNGR
LARGE TORNADO ON GROUND. POWERLINE DAMAGE ON HIGHWAY 47
1.5 MILES SOUTH OF HIGHWAY 12. ROAD IMPASSIBLE.
&&
JRSLocal storm report, May 22, 6:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
637 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TORNADO 3 W HOSMER 45.58N 99.54W
05/22/2010 EDMUNDS SD TRAINED SPOTTER
TRAINED SPOTTER REPORTS LARGE WEDGE TORNADO ON THE GROUND
&&
NWSLocal storm report, May 22, 6:42 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
642 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TORNADO 3 N BOWDLE 45.50N 99.66W
05/22/2010 EDMUNDS SD EMERGENCY MNGR
LARGE WEDGE TORNADO ON GROUND CROSSING HIGHWAY 47.
&&
JRSLocal storm report, May 22, 6:47 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
647 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 4 SW HOSMER 45.54N 99.53W
05/22/2010 EDMUNDS SD TRAINED SPOTTER
SPOTTER WAS LOCATED 4 SOUTH AND 4 WEST OF HOSMER
&&
NWSLocal storm report, May 22, 7:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
706 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 1 N BOWDLE 45.47N 99.66W
05/22/2010 EDMUNDS SD EMERGENCY MNGR
EDMUNDS COUNTY EMERGENCY MANGER REPORTED MAJOR TORNADO
DAMAGE TO POWER LINES AND FARMS IN THE BOWDLE AREA.
&&
JRSLocal storm report, May 22, 7:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
728 PM CDT SAT MAY 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL HOSMER 45.58N 99.47W
05/22/2010 E1.00 INCH EDMUNDS SD TRAINED SPOTTER
&&
NWSThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:11 PM CDT | Tornado Warning | ABR | Edmunds, McPherson | 49 min |
| May 22, 7:32 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Sully | 58 min |
| May 22, 7:45 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk | 30 min |
| May 22, 7:54 PM CDT | Tornado Warning | ABR | Edmunds, Faulk, Hyde, Potter, Sully, Walworth | 51 min |
| May 22, 8:05 PM CDT | Tornado Warning | ABR | Brown, Edmunds, McPherson | 25 min |
| May 22, 8:14 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, Spink | 46 min |
| May 22, 8:21 PM CDT | Tornado Warning | ABR | Faulk, Hand, Hyde, Spink | 54 min |
| May 22, 8:28 PM CDT | Tornado Warning | ABR | Brown, Edmunds, McPherson | 47 min |
| May 22, 8:48 PM CDT | Severe Thunderstorm Warning | ABR | Potter, Sully | 27 min |
| May 22, 8:55 PM CDT | Flash Flood Warning | ABR | Brown, Edmunds, Faulk, McPherson, Marshall, Spink | 3 hr |
| May 22, 9:02 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Edmunds, Faulk, Hand, McPherson and 2 more | 58 min |
| May 22, 9:15 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand, Hughes, Hyde, Lyman | 31 min |
| May 22, 10:00 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Faulk, Hand, Marshall, Spink | 60 min |
| May 22, 10:45 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Grant, Hamlin and 3 more | 60 min |
| May 22, 11:49 PM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall, Roberts | 71 min |
| May 23, 2:50 PM CDT | Flash Flood Watch | ABR | Brown, Buffalo, Campbell, Corson, Dewey, Edmunds and 12 more | 30 hr |
| May 23, 2:55 PM CDT | Wind Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 19 more | 30 hr |
Nearby
Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.